MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT REACTIVE 5.7MMDX10MML SBM; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT REACTIVE 5.7MMDX10MML SBM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 755710
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Dropped from the implant driver.

Brand Name
REACTIVE 5.7MMDX10MML SBM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
805778
MDR Report Key19027790
Report Number3001617766-2024-006435
Device Sequence Number8029185
Product Code DZE
UDI-Device Identifier10841307103745
UDI-Public(01)10841307103745(10)208161(17)270511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number755710
Device Lot Number208161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight180 KG